Journal of Combinatorics

Volume 9 (2018)

Number 3

Multiple bracket function, Stirling number, and Lah number identities

Pages: 499 – 533

DOI: http://dx.doi.org/10.4310/JOC.2018.v9.n3.a5

Author

Hasan Coskun (Department of Mathematics, Texas A&M University, Commerce, Texas, U.S.A.)

Abstract

The author has constructed multiple analogues of several families of combinatorial numbers in a recent article, including the bracket symbol, and the Stirling numbers of the first and second kind. In the present paper, a multiple analogue of another sequence, the Lah numbers, is developed, and certain associated identities and significant properties of all these sequences are constructed.

Keywords

multiple combinatorial numbers, multiple binomial coefficients, multiple bracket function, multiple Stirling numbers, multiple Lah numbers, well poised rational Macdonald functions

2010 Mathematics Subject Classification

Primary 05A10, 11B65. Secondary 33D67.

Full Text (PDF format)

Received 13 May 2015